MathSciNet Relay Station
MathSciNet bibliographic data
MR485885 14H30 (14B05 55A05)
Arnold, Edward M. Computable isomorphism invariants for the fundamental group of the complement of a plane projective curve. Proc. Amer. Math. Soc. 71 (1978), no. 2, 345–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement